# SDR WRNA20050029

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 80,119 hours, 19,635 cycles
- Engine: Pwa JT9D7Q
- Engine time: 60,184 hours, 14,735 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7Q
- Part serial: 702370
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 60,184 hours, 14,735 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

CLIMBING OUT THRU 16K FT, NR 2 ENGINE SHUTTERED, ACCOMPANIED BY LOUD NOISE. HIGH EGT, EPR AND OIL PRESSURE, TEMP ALL WITHIN LIMITS. SHUT DOWN NR 2 ENGINE. AIRCRAFT RETURNED TO FIELD, LANDING NORMAL.
